# SDR FDEA201712233430

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 69,345 hours, 24,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Part serial: 90077
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD ENTRY DOOR RAFT SLIGHTLY AJAR. NOT FULLY  STOWED. R&R L1 EMERGENCY DOOR ASSSIST BOTTLE REF M/M 52-11-33-4. FOUND GIRT BAR DAMAGED. INSTALLED ORIGINAL SLIDE ASSY REF MM 25-66-01-4. INSTALLED NEW GIRT BAR REF MM 25-66-10-2. OPS CHECK GOOD. A/C OK FOR SERVICE.
